Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 84, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2014, 2:13 PM CDT for Clay County, Overton County, Pickett County, Tennessee. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 2:13 PM CDT (19:13 UTC)
- Expired
- Jun 10, 2014, 2:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Clay County, TN, Overton County, TN, Pickett County, TN
The radar
The Nashville radar (KOHX), 128 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 2:25 PM CDT | HAIL 1 | Byrdstown, TN | QUARTER SIZE HAIL REPORTED IN BYRDSTOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 10:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
456
WUUS54 KOHX 101913
SVROHX
TNC027-133-137-101945-
/O.NEW.KOHX.SV.W.0084.140610T1913Z-140610T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
213 PM CDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL OVERTON COUNTY IN MIDDLE TENNESSEE...
WESTERN PICKETT COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN CLAY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 245 PM CDT
* AT 212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL.
THE STORM WAS NEAR BYRDSTOWN...MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BYRDSTOWN...WOLF RIVER DOCK AND HUNTERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. THE SAFEST PLACE IS
INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM TUESDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3662 8503 3642 8523 3652 8541 3663 8533
3663 8511
TIME...MOT...LOC 1913Z 215DEG 23KT 3655 8525
$$
TB122 follow-up statements
463
WWUS54 KOHX 101923
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
223 PM CDT TUE JUN 10 2014
TNC027-133-101933-
/O.CAN.KOHX.SV.W.0084.000000T0000Z-140610T1945Z/
OVERTON TN-CLAY TN-
223 PM CDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY AND NORTH
CENTRAL OVERTON COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR CENTRAL TENNESSEE.
LAT...LON 3662 8503 3649 8516 3656 8528 3661 8528
3663 8527 3663 8511
TIME...MOT...LOC 1923Z 215DEG 23KT 3660 8520
$$
TNC137-101945-
/O.CON.KOHX.SV.W.0084.000000T0000Z-140610T1945Z/
PICKETT TN-
223 PM CDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR WESTERN PICKETT COUNTY...
AT 222 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR WOLF RIVER DOCK...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
BYRDSTOWN...WOLF RIVER DOCK AND HUNTERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. THE SAFEST PLACE IS
INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3662 8503 3649 8516 3656 8528 3661 8528
3663 8527 3663 8511
TIME...MOT...LOC 1923Z 215DEG 23KT 3660 8520
$$
TB12865
WWUS54 KOHX 101938
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
238 PM CDT TUE JUN 10 2014
TNC137-101948-
/O.EXP.KOHX.SV.W.0084.000000T0000Z-140610T1945Z/
PICKETT TN-
238 PM CDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PICKETT COUNTY WILL
EXPIRE AT 245 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR CENTRAL TENNESSEE.
LAT...LON 3662 8503 3649 8516 3656 8528 3661 8528
3663 8527 3663 8511
TIME...MOT...LOC 1938Z 215DEG 23KT 3668 8513
$$
TB12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:53 PM CDT, 20 minutes earlier.
Area forecast discussion, Jun 10, 1:53 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 153 PM CDT TUE JUN 10 2014 .DISCUSSION... UPPER LEVEL LOW MOVING VERY SLOWLY NORTHEASTWARD ACROSS MO THIS AFTERNOON. SFC LOW STACKED NICELY JUST BELOW IT. GOOD MID LEVEL JET ORIENTED DIRECTLY OVER THE MID STATE WITH SOME APPARENT DIFFLUENCE ABOVE. THIS IS ALL HELPING TO PRODUCE SHOWERS AND THUNDERSTORMS...A FEW SEVERE. LCL LEVELS ARE RATHER LOW AND RADAR HAS INDICATED ROTATION WITH SOME OF THESE CELLS OVER OUR EASTERN AREAS. DIFFLUENCE AND SPEEDS ALOFT ARE APPRECIABLE AND WE EVEN RECEIVED A LARGE HAIL REPORT AN HOUR OR SO AGO. MOVING FORWARD...WILL BEGIN TO CLEAR SOME OF OUR WESTERN COUNTIES FROM THE WATCH AS THEY ARE NOW WITHIN THE RAIN COOLED SECTOR. WILL FIRST ADDRESS THE FLOOD WATCH. WILL ELECT TO EXTEND THE FLOOD WATCH THROUGH 7 AM WED MORNING. AS MENTIONED PREVIOUSLY...THE MAIN SYSTEM IS STILL LOCATED BACK ACROSS MO. HRRR SHOWS ANOTHER SWATH OF MOISTURE WILL DEVELOP ACROSS NRN MS AND NRN AL TOWARD 01Z. THIS AREA OF MOISTURE WILL THEN SPREAD NORTHEAST AND ACROSS THE WATCH AREA. EMBEDDED HEAVIER CONVECTIVE CELLS WILL AGAIN BE POSSIBLE AND THUS THE REASON FOR THE TEMPORAL EXPANSION. AS FOR AN AREAL EXPANSION?...TODAYS HEAVIER CELLS WERE RATHER PROGRESSIVE WITH THERE EASTWARD MOVEMENT. THEREFORE...NO NEED TO EXPAND THE COVERAGE AREA. AS FOR SEVERE POTENTIAL WITH THE UPCOMING OVERNIGHT CONVECTION?.... LOWER LEVELS WILL BE RAIN COOLED. BUT...SHEAR VALUES WILL BE ON THE INCREASE AS THE SFC BOUNDARY MOVES CLOSER TO US. FURTHERMORE...JET ENERGY WILL MOVE EASTWARD BUT AT A VERY SLOW CLIP. STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE OVERNIGHT. ON WEDNESDAY...TROUGH AXIS TO REACH THE AREA IN THE AFTERNOON. DYNAMICS WILL SHIFT FURTHER NORTH AND EAST AND WEAKEN. SHEAR VALUES WILL BE ON THE DOWNSWING. THAT SAID...WE'LL STILL SEE ANOTHER CHANCE OF SHOWER AND TSTM ACTIVITY BUT IT IS EXPECTED TO BE SUB SEVERE. PCLDY SKIES TO RETURN WED NT AND THU WITH JUST A SLIGHT CHANCE OF SHOWERS AND STORMS. IN THE EXT FCST...ANOTHER SHORTWAVE IS STILL EXPECTED TO IMPACT OUR AREA FRIDAY AND SATURDAY. THIS COULD PROVIDE ANOTHER ROUND OF STRONG STORMS FOR OUR AREA. THE SYSTEM IS RATHER SMALL IN AREAL COVERAGE HOWEVER. I WILL THEREFORE KEEP POPS ON THE LOW SIDE. SUNDAY THROUGH TUESDAY...UPPER RIDGING WILL ATTEMPT TO SPREAD OUT WAY. TEMPS WILL WARM AND POPS WILL LOWER TO JUST A SLIGHT CHANCE. ONE FINAL NOTE ABOUT THE SHORT TERM...WILL BEGIN TO CLEAR SOME OF OUR WESTERN COUNTIES NOW FROM THE WATCH. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 66 81 64 84 / 70 60 20 20 CLARKSVILLE 64 79 62 83 / 60 50 20 20 CROSSVILLE 65 75 61 78 / 80 60 40 30 COLUMBIA 66 81 64 85 / 60 60 20 20 LAWRENCEBURG 66 81 63 85 / 60 60 40 30 WAVERLY 64 79 61 84 / 50 50 20 20 && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TNZ023>025- 056>058-060-061-093>095. && 21
Hazardous weather outlook, Jun 10, 5:25 AM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 525 AM CDT TUE JUN 10 2014 TNZ005>011-026>034-059-062>066-075-077>080-111030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM- DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS- WILLIAMSON-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- 525 AM CDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE TUESDAY AND TUESDAY NIGHT. NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MIDDLE TENNESSEE TODAY INTO TONIGHT. SOME STORMS MAY BE STRONG OR SEVERE...WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH A FEW ISOLATED STRONG STORMS ARE POSSIBLE...NO WIDESPREAD STRONG OR SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT WIND DAMAGE...HAIL...OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ023>025-056>058-060-061-093>095-111030- HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY-MARSHALL- WAYNE-LAWRENCE-GILES- 525 AM CDT TUE JUN 10 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST MIDDLE TENNESSEE THROUGH TUESDAY EVENING. NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SOUTHWEST MIDDLE TENNESSEE TODAY INTO TONIGHT...WITH HEAVY RAINFALL POSSIBLE AT TIMES. MUCH OF THIS AREA HAS SEEN 6 TO 12 INCHES OF RAIN SO FAR IN JUNE...AND AN ADDITIONAL 2 TO 3 INCHES OF RAIN IS POSSIBLE TODAY INTO TONIGHT. THIS RAINFALL FALLING ON ALREADY SATURATED GROUND MAY RESULT IN MORE FLASH FLOODING. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE TUESDAY AND TUESDAY NIGHT. SOME STORMS MAY BE STRONG OR SEVERE...WITH DAMAGING WINDS THE MAIN THREAT. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH A FEW ISOLATED STRONG STORMS ARE POSSIBLE...NO WIDESPREAD STRONG OR SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT WIND DAMAGE...HAIL...OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 55
In the hours before
Special weather statement, Jun 10, 1:25 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
125 PM CDT TUE JUN 10 2014
TNZ062-063-075-077-078-101930-
BEDFORD-CANNON-COFFEE-RUTHERFORD-WARREN-
125 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE...
RUTHERFORD AND WARREN COUNTIES...
AT 121 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR TULLAHOMA...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE RAUS...TULLAHOMA...NORMANDY...
WARTRACE...BEECHGROVE...BRADYVILLE...READYVILLE...WOODBURY AND
AUBURNTOWN.
THESE STORMS ARE SHOWING HIGH AMOUNTS OF LIGHTNING ACTIVITY WHICH
WILL BE PARTICULARLY DANGEROUS TO THOSE WHOM ARE OUTDOORS. SEEK
SHELTER IMMEDIATELY. DO NOT SEEK SHELTER UNDER TREES OR TALL OBJECTS
IF YOU ARE OUT IN THE OPEN. IF THUNDER ROARS...GO INDOORS.
ADDITIONALLY...WINDS 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3531 8600 3534 8604 3536 8615 3533 8621
3534 8622 3534 8627 3538 8626 3540 8628
3536 8633 3536 8636 3600 8637 3596 8625
3596 8603 3585 8589 3529 8591
TB12Special weather statement, Jun 10, 1:36 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
136 PM CDT TUE JUN 10 2014
TNZ010-011-031-033-101900-
CLAY-JACKSON-OVERTON-PICKETT-
136 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...JACKSON...OVERTON AND
PICKETT COUNTIES...
AT 135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LIVINGSTON...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LIVINGSTON...STANDING STONE STATE
PARK...DALE HOLLOW LAKE AND WOLF RIVER DOCK.
HALF INCH SIZE HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THIS
STORM...AS WELL AS TORRENTIAL RAINFALL THAT WILL CAUSE PONDING OF
WATER ON ROADWAYS.
LAT...LON 3662 8515 3627 8541 3636 8558 3662 8545
3663 8515
ALSpecial weather statement, Jun 10, 1:55 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
155 PM CDT TUE JUN 10 2014
TNZ028-030>032-064-101930-
DE KALB-JACKSON-PUTNAM-SMITH-WILSON-
155 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...JACKSON...PUTNAM...
SMITH AND WILSON COUNTIES...
AT 149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GORDONSVILLE...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE HICKMAN...GORDONSVILLE...SOUTH
CARTHAGE...CARTHAGE AND GRANVILLE.
TORRENTIAL RAINFALL CAUSING PONDING OF WATER ON ROADWAYS...AND WINDS
OF 45 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3619 8568 3596 8602 3596 8604 3615 8619
3642 8589 3642 8588
ALSpecial weather statement, Jun 10, 2:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
204 PM CDT TUE JUN 10 2014
TNZ010-011-033-101930-
CLAY-OVERTON-PICKETT-
204 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...OVERTON AND PICKETT
COUNTIES...
AT 203 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LIVINGSTON...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE DALE HOLLOW LAKE...WOLF RIVER
DOCK...BYRDSTOWN AND HUNTERSVILLE.
HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3663 8509 3662 8508 3640 8526 3648 8545
3663 8539 3663 8530 3663 8511
ALLocal storm report, Jun 10, 2:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
207 PM CDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM TSTM WND DMG LIBERTY 36.00N 85.98W
06/10/2014 DE KALB TN EMERGENCY MNGR
MULTIPLE TREES DOWNED
&&
EVENT NUMBER OHX1400416
UNGERLocal storm report, Jun 10, 2:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
209 PM CDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL LIBERTY 36.00N 85.98W
06/10/2014 M0.75 INCH DE KALB TN EMERGENCY MNGR
&&
EVENT NUMBER OHX1400417
UNGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:17 PM CDT | Special Weather Statement | OHX | Perry | 43 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 39 min |
| Jun 9, 8:31 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Perry, Wayne | 44 min |
| Jun 9, 8:58 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more | 32 min |
| Jun 9, 9:21 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Hickman, Marshall, Maury, Williamson | 39 min |
| Jun 9, 9:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Hickman, Marshall, Maury, Rutherford and 1 more | 27 min |
| Jun 9, 9:50 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Houston, Montgomery, Stewart | 40 min |
| Jun 9, 10:03 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Williamson | 42 min |
| Jun 9, 10:14 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Davidson, Grundy, Rutherford and 3 more | 31 min |
| Jun 9, 10:43 PM CDT | Special Weather Statement | OHX | Davidson, Robertson, Sumner | 47 min |
| Jun 10, 10:00 AM CDT | Special Weather Statement | OHX | Humphreys, Perry | 30 min |
| Jun 10, 10:28 AM CDT | River Flood Advisory | OHX | Perry | 59 hr |
| Jun 10, 11:10 AM CDT | Special Weather Statement | OHX | Hickman, Lewis | 50 min |
| Jun 10, 11:22 AM CDT | Special Weather Statement | OHX | Bedford | 38 min |
| Jun 10, 11:42 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford | 33 min |
| Jun 10, 12:15 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Smith, Wilson | 45 min |
| Jun 10, 12:27 PM CDT | Tornado Warning | OHX | DeKalb | 33 min |
| Jun 10, 12:48 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 42 min |
| Jun 10, 1:25 PM CDT | Special Weather Statement | OHX | Cannon, Coffee | 65 min |
| Jun 10, 1:36 PM CDT | Special Weather Statement | OHX | Overton | 24 min |
| Jun 10, 1:55 PM CDT | Special Weather Statement | OHX | Smith | 35 min |
| Jun 10, 2:04 PM CDT | Special Weather Statement | OHX | Pickett | 26 min |
| Jun 10, 2:06 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 39 min |
| Jun 10, 2:19 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Grundy, Warren | 41 min |
| Jun 10, 2:33 PM CDT | Special Weather Statement | OHX | DeKalb, Putnam | 27 min |
| Jun 10, 2:35 PM CDT | Severe Thunderstorm Warning | OHX | Clay | 40 min |
| Jun 10, 2:46 PM CDT | Special Weather Statement | OHX | Pickett | 44 min |
| Jun 10, 2:47 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 43 min |
| Jun 10, 2:57 PM CDT | Severe Thunderstorm Warning | OHX | Putnam, White | 33 min |
| Jun 10, 3:17 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 43 min |
| Jun 10, 3:56 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 19 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.